PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 21 | 2 | 317-329
Tytuł artykułu

Random perturbation of the projected variable metric method for nonsmooth nonconvex optimization problems with linear constraints

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We present a random perturbation of the projected variable metric method for solving linearly constrained nonsmooth (i.e., nondifferentiable) nonconvex optimization problems, and we establish the convergence to a global minimum for a locally Lipschitz continuous objective function which may be nondifferentiable on a countable set of points. Numerical results show the effectiveness of the proposed approach.
Rocznik
Tom
21
Numer
2
Strony
317-329
Opis fizyczny
Daty
wydano
2011
otrzymano
2010-02-09
poprawiono
2010-11-06
Twórcy
  • Department of Mathematics, Faculty of Science, Jazan University, P.B. 2097, Jazan, Saudi Arabia
  • Laboratory of Study and Research in Applied Mathematics, Mohammadia School of Engineers, Mohammed V Agdal University, Ab Ibn sina, BP 765, Agdal, Rabat, Morocco
  • Laboratory of Study and Research in Applied Mathematics, Mohammadia School of Engineers, Mohammed V Agdal University, Ab Ibn sina, BP 765, Agdal, Rabat, Morocco
  • National Institute for Applied Sciences, Rouen, Avenue de l'Université BP 8, Saint-Etienne du Rouvray, France
Bibliografia
  • Bagirov, A. and Yearwood, J. (2006). A new nonsmooth optimization algorithm for minimum sum-of-squares clustering problems, European Journal of Operational Research 170(2): 578-596.
  • Bogani, C., Gasparo, M.G. and Papini, A. (2009). Generalized pattern search methods for a class of nonsmooth optimization problems with structure, Journal of Computational and Applied Mathematics 229(1): 283-293.
  • Bouleau, N. (1986). Variables Aléatoires et Simulation, Hermann Editions, Paris.
  • Broyden, C. (1970). The convergence of a class of double-rank minimization algorithms, Journal Institute of Mathematics and Its Applications 6(1): 76-90.
  • Correa, R. and Lemaréchal, C. (1993). Convergence of some algorithms for convex minimization, Mathematical Programming 62(2): 261-275.
  • Davidon, W. (1991). Variable metric method for minimization, SIAM Journal on Optimization 1(1): 1-17.
  • Dorea, C. (1990). Stopping rules for a random optimization method, SIAM Journal on Control and Optimization 28(4): 841-850.
  • El Mouatasim, A. and Al-Hossain, A. (2009). Reduced gradient method for minimax estimation of a bounded Poisson mean, Journal of Statistics: Advances in Theory and Applications 2(2): 183-197.
  • El Mouatasim, A., Ellaia, R. and Souza de Cursi, J. (2006). Random perturbation of variable metric method for unconstrained nonsmooth nonconvex optimization, International Journal of Applied Mathematics and Computer Science 16(4): 463-474.
  • Fletcher, R. (1970). A new approach to variable metric algorithms, Computer Journal 13(3): 317-322.
  • Fletcher, R. and Powell, M. (1963). A rapidly convergent descent method for minimization, Computer Journal 6(2): 163-168.
  • Goldfarb, D. (1970). A family of variable metric methods derived by variational means, Mathematics of Computation 24(109): 23-26.
  • Hiriart-Urruty, J.-B. and Lemaréchal, C. (1993). Convex Analysis and Minimization Algorithms II: Advanced Theory and Bundle Methods, Grundlehren der mathematischen Wissenschaften, Vol. 306, Springer-Verlag, Berlin.
  • Kelley, J. (1960). The cutting plane method for solving convex programs, Journal of the Society for Industrial and Applied Mathematics 8(4): 703-712.
  • Kiwiel, K. (1985). Method of Descent for Nondifferentiable Optimization, Lecture Notes in Mathematics, Vol. 1133, Springer-Verlag, Berlin.
  • Kowalczuk, Z., and Oliski K.O. (2006). Suboptimal fault tolerant control design with the use of discrete optimization, International Journal of Applied Mathematics and Computer Science 18(4), DOI: 10.2478/v10006-008-0049-0.
  • Kryazhimskii, A. (2001). Optimization problems with convex epigraphs. application to optimal control, International Journal of Applied Mathematics and Computer Science 11(4): 773-801.
  • Larsson, T., Patrksson, M. and Stromberg, A. (1996). Conditional subgradient optimization-theory and applications, European Journal of Operational Research 88(2): 382-403.
  • Lemaréchal, C., Strodiot, J. and Bihain, A. (1981). On a bundle algorithm for nonsmooth optimization, in O. Mangasarian, R. Meyer and S. Robinson (Eds.), Nonlinear Programming, Vol. 4, Academic Press, New York, NY/London, pp. 245-282.
  • Luenberger, D. (1973). Introduction to Linear and Nonlinear Programming, Addison-Wesley Publishing Company, London.
  • Luks̃an, L. and Vlc̃ek, J. (2000). Test problems for nonsmooth unconstraint and linearly constraint optimization, Technical Report TR-798, Institute of Computer Sciences, Academy of Sciences of the Czech Republic, Prague.
  • Makela, M. and Neittaanmaki, P. (1992). Nonsmooth Optimization: Analysis and Algorithms with Applications to Optimal Control, World Scientific Publishing Co., London.
  • Malanowski, K. (2004). Convergence of the Lagrange-Newton method for optimal control problems, International Journal of Applied Mathematics and Computer Science 14(4): 531-540.
  • Panier, E. (1987). An active set method for solving linearly constrained nonsmooth optimization problems, Mathematical Programming 37(3): 269-292.
  • Peng, Y. and Heying, Q. (2009). A filter-variable-metric method for nonsmooth convex constrained optimization, Applied Mathematics and Computation 208(1): 119-128.
  • Petersen, I. (2006). Minimax LQG control, International Journal of Applied Mathematics and Computer Science 16(3): 309-323.
  • Pinter, J. (1996). Global Optimization in Action, Kluwer, Dordrecht.
  • Pogu, M. and Souza de Cursi, J. (1994). Global optimization by random perturbation of the gradient method with a fixed parameter, Journal of Global Optimization 5(2): 159-180.
  • Schramm, H. and Zowe, J. (1992). A version of the bundle idea for minimizing a nonsmooth function: Conceptual idea, convergence analysis, numerical results, SIAM Journal of Optimization 2: 121-152.
  • Shanno, D. (1970). Conditioning of quasi-Newton methods for function minimization, Mathematics of Computation 24(111): 647-657.
  • Souza de Cursi, J. (1991). Introduction aux probabilités, Ecole Centrale Nantes, Nantes.
  • Souza de Cursi, J., Ellaia, R. and Bouhadi, M. (2003). Global optimization under nonlinear restrictions by using stochastic perturbations of the projected gradient, in C.A. Floudas and P.M. Pardalos (eds.), Frontiers in Global Optimization, Vol. 1, Dordrecht, Springer, pp.: 541-562.
  • Uryasev, S. (1991). New variable metric algorithms for nondifferentiable optimization problems, Journal of Optimization Theory and Applications 71(2): 359-388.
  • Zhang, G. (2009). A note on: A continuous approach to nonlinear integer programming, Applied Mathematics and Computation 215(6): 2388-2389.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-amcv21i2p317bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.